# SDR ERHA2021062300182

- Difficulty date: June 15, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N636KT
- Make and model: Dhav DHC3
- Aircraft serial: 451
- Aircraft time: 20,401 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Tail Wheel
- Part number: C3UT1449
- Part serial: 46
- Condition: Detached
- Location: Mlg
- Part time: 20,402 hours, 2,776 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

TAILWHEEL ASSEMBLY PN-C3UT144-9 BROKE FREE FROM THE AIRFRAME JUST AFTER TAKE OFF. THE TAILWHEEL ATTACH BOLT HAD BEEN REPAIRED.
